Table of Contents
Journal of Operators
Volume 2016, Article ID 2752158, 11 pages
http://dx.doi.org/10.1155/2016/2752158
Research Article

Convergence Results for a Common Solution of a Finite Family of Equilibrium Problems and Quasi-Bregman Nonexpansive Mappings in Banach Space

1Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Abia State, Nigeria
2Department of Mathematical Sciences, Bayero University Kano, PMB 3011, Kano, Nigeria

Received 16 November 2015; Accepted 21 February 2016

Academic Editor: Mitsuru Sugimoto

Copyright © 2016 G. C. Ugwunnadi and Bashir Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. C. Ugwunnadi and Bashir Ali, “Convergence Results for a Common Solution of a Finite Family of Equilibrium Problems and Quasi-Bregman Nonexpansive Mappings in Banach Space,” Journal of Operators, vol. 2016, Article ID 2752158, 11 pages, 2016. https://doi.org/10.1155/2016/2752158.